# SDR AALA2020091429008

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 19,916 hours, 7,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RT OVERWING ESCAPE GROUND ILLUMINATION LIGHT INOPERATIVE.  REPLACED POWER SUPPLY FUSE.  OPERATIONS CHECK NORMAL, PER AMM 33-51-06.
